Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

second_movement

Member
  • Total Reviews

    0
  • Content Count

    38
  • Joined

  • Last visited

Community Reputation

0 Neutral

About second_movement

  • Rank
    Junior Member

Profile Information

  • Gender
    Male
  • Location
    Victoria, Canada
  1. No, luckily I didnt lose any hair. I'm still enjoying a high percentage raw food diet and I encourage everyone to look into it. Maybe ill post some recipes and give a general insight into what I eat each day? If people are interested I can do that. Haven't touched a pill, cream, or lotion in a long long time. I've moved away from the harsh climate I used to live in (-40C winters = not great for the skin) now living on the coast and loving life.
  2. Hi Sidra Im glad you commented. Honestly I cant tell you it wont work and i cant tell you what to do BUT from my experience and knowledge id advise against it. You have to think about treating the problem at its roots, not at the leaves. Know what i mean? Accutane works!... while youre on accutane. It does a great job of suppressing symptoms and covering up problems. My concern is that the side effects rapidly build the longer you are taking the drug and then there is the inevitable shock
  3. anyone read this book The Thrive Diet or have any opinions on it? Im thinking of picking it up for two reasons: I am a novice triathlete and need advice on nutrition + training habits, and i need to adobt a healthier diet for my skin. so any ideas?
  4. hey im in a similar boat to you. 23yrs old, skinny 6ft 150lb, had acne + rosacea for about 10 yrs now. Been on accutane with temporary results. Really considering going back to basics and trying to naturally heal. Where did you get the Aloe Vera tablets from? local or online? What sort of things have you eliminated from your diet? I try to eat less acidic things and more neutral to alkaline. So far thats the only long term change i have made.
  5. I KNOW THIS IS A LOT TO READ BUT PLEASE TAKE THE TIME IF YOU ARE CONSIDERING ACCUTANE: well its been a while since my last post, 8 months roughly. wow. So I hate to break it to ya but accutane isnt gonna be that miracle you were hoping for, in-fact quite the opposite if my experience is anything to go by. I knew the risks when i agreed to take the drug but desperation certainly clouded my judgement. So heres the deal. I took accutane to rid myself of acne and help combat my rosacea, and wow d
  6. oh i forgot to mention something fairly relevant. In the morning i wake up, splash water on my face, and then leave. Ive stopped using all creams and cleansers, moisturizers, and spot control potions. In fact ive thrown them all away! freedom feels good
  7. DAY 79 Been a while since i posted (1 month to be exact) but yeah not much has happened. I have one active pimple on my back and im clear other than that wow i never thought id be this far along. Im STILL on 10mg a day because its all i need and its working for me. My only side effect is flushing of the face, which is annoying, but hey its a good trade off for now. Doc appointment on the 23rd, im sure it will just be a quick ok and onto another 2 months of 10mg. Cant wait for summer oooooh go
  8. DAY 50 ok so the 20mg/day has been changed back to 10mg. I found 20mg too harsh on my body and had continual intense flushing of the face throughout the day. I even had one night that i couldnt sleep, just full on flushing, face felt like it was on fire. So back to 10mg now and its calmed down a bit. ZERO actives on my face ZERO actives on my neck THREE actives on my back My back hasnt changed much i guess it will be the last thing to start clearing, but other than that its going really well
  9. im currently in my second month of accutane and within the last week my face has been burning red and flushing sporadically throughout the day. Its soo f'in annoying! I just changed my dose from 10mg to 20mg/day so im hoping switching back down to my original 10mg will help me out. Accutane has annoying side effects..... who woulda thought grrrrrrrr.
  10. yup stillll using it. Very close to running out of the soap, probably two more days worth left. I think i will re-buy and continue using this product. It hasnt been a miracle cure but it does help calm the flare ups related to rosacea.
  11. ok month 1 complete! Everything is going well, only side effect is the dry lips. Had my doctors appointment this morning and it seems month 2+3 will be 20mg/ day. Nothing to report really, one bastard on my neck and thats it! Red marks galore, but i can deal with those on a side note im going to england in a few weeks (which is where im originally from) so it will be great to see my relatives and show off my clearing skin. Havnt been home in 8yrs! so excited hope everyones having a good week,
  12. day 23. acne is about the same. One or two actives kicking around. One bastard on my lip that hurts everytime i eat/smile/move ahhhhrrrrrg. My shoulders and back are slowly improving. Rosacea is getting better slooooowly. It all very slow, but nothings getting worse so hurray for that. Doctor appointment next week, think ill be up to 20 or 30mg a day for the second month. Oh and i had a blood test 2 days ago, hope the results are all good. Only side effect - dry lips
  13. hey johhny. R nice to hear theres someone else out there in a similar situation. I made this journal to try and help everyone, especially those dealing with the same things i am. So yeah just into week 3 now and everything is going well. My rough skin texture is smoothing out, maybe one or two actives on my face. one on my neck. one on my back. Nothing too harsh. Skin is much "redder" (if thats a word) than usual, although it could be the -40 weather we are having. Sure dosnt help. Been con
  14. If you are hesitant due to the possible side effects why not just try a low dosage to start with. Im only on 10mg a day and its working for me with no side effects at all. It really has restored a lot of my confidence and im only a few weeks into it. Either way its your choice, dont let people make the choice for you.
×